# SDR ASOA04135

- Difficulty date: February 18, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 64645
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE AFT EMERGENCY FLOOR LIGHT SECTION WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY FLOOR LIGHT CABLE ASSEMBLY AND CABLE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
